# SDR ABXR201006250008

- Difficulty date: April 28, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600419
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX EVENT, FOUND THE MID LOWER CARGO LT SIDE OF L30, STA. 614, CORROSION ON SKIN. BLENDED AREA OF CORROSION AND TREATED IAW SRM. SKIN WAS FOUND TO BE OUT OF LIMITS AND WAS REPLACED.
